Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Extended stomach, back and groin pain radiating to the leg. Had Irritable bowel syndrome. Blood in urine. What is this?

My abdomin is extremely extended. I have back pain and pain from my groin radiating to my left leg. When I sit I feel a lot of pressure. It seems like all my insides are swollen. I have had symptoms on and off of Irritable Bowel Syndrome for the past 8 years. I had blood work done today and was told I had urine in my blood. I was given two shots and some antibiotic for 10 days this morning. But, I don t feel any better than this morning.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Such symptoms are very characteristic for urinary tract stones, that is why an antibiotics does not give you any relief. This condition is caused by kidney stone which is migrating downward to the urethra. Such stones irritates urinary tract and gives strong pain sensations. In some cases such stone can get stuck, leading to urine flow blockage what can result with kidney failure. That is why you should have abdominal ultrasound performed to see the kidneys condition. You should also get prescribed with muscles relaxing medicines. More mineral water intake and moving (jumping for example) will help excrete this stone. Hot baths can give some reliefs as well.

Hope this will help.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor